# SDR IXXA08SMN053S

- Difficulty date: February 7, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Angle
- Condition: Cracked
- Location: Zone 200
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO FORMER CRACKED AT STATION 1766.000 LONGERON1.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  PERFORMED STOP HOLE ON END CRACK.  FABRICATED ANGLE DOUBLER.  PERFORMED HEAT TREATMENT CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER.  INSTALLED NEW FASTENERS AND ANGLE DOUBLER IAW SRM 51-1-20D, 51-3-1, SRM 53-2-0 PAGE 2P, SRM 51-1-1 PAGES 1 13 AND 17, AND SRM 51-1-8B.
